|
DM - Artigos publicados em periódicos especializados arbitrados
|
Instituto de Matemática, Estatística e Computação Científica
Departamento de Matemática
Produções / Artigos publicados em periódicos
Artigos publicados em periódicos especializados arbitrados
Circulação Internacional
1.
|
|
SAN MARTIN, Luiz Antonio B.; BARCO, V. J.; CRUZ DE FREITAS, Ana Paula; Invariant almost complex structures on real flag manifolds, 12/2018, Annali di Matematica Pura ed Applicata,Vol. 197, Fac. 6, pp.1821-1844, Heidelberg, Alemanha, 2018
|
2.
|
|
VARAO FILHO, J. R. A.; Rigidity for partially hyperbolic diffeomorphisms, 12/2018, Ergodic Theory & Dynamical Systems (Print),Vol. 38, pp.3188-3200, New York, N.Y., Estados Unidos da América, 2018
|
3.
|
|
FISCELLA, A.; PUCCI, PATRIZIA; (p, q) systems with critical terms in R-N, 12/2018, Nonlinear Analysis,Vol. 177, pp.454-479, Elmsford, NY, Estados Unidos da América, 2018
|
4.
|
|
PRADO, R.V.; GRAMA, L. A. S.; GRAMA, L; Variational aspects of homogeneous geodesics on generalized flag manifolds and applications, 11/2018, Annals of Global Analysis and Geometry,Vol. 50, Fac. 1, pp.65-68, Dordrecht, Alemanha, 2018
|
5.
|
|
TEIXEIRA, Marco Antonio; CARDIN, P. T.; A geometric singular perturbation theory approach to constrained differential equations, 11/2018, Mathematische Nachrichten,Vol. 189, Fac. 4, pp.307-315, Berlin, Alemanha, 2018
|
6.
|
|
MOURA, A. A.; PEREIRA, F; NON-MINIMALITY OF CERTAIN IRREGULAR COHERENT PREMINIMAL AFFINIZATIONS, 11/2018, Pacific Journal of Mathematics,Vol. 297, Fac. 1, pp.147-193, Los Angeles, Estados Unidos da América, 2018
|
7.
|
|
JARDIM, M. B.; HENNI, A. A.; Commuting matrices and the Hilbert scheme of points on affine spaces, 10/2018, Advances in Geometry (Print),Vol. 18, Fac. 4, pp.467-482, Berlim, Alemanha, 2018
|
8.
|
|
KOSLOFF, L. R.; NICHE, César J.; PLANAS, G.; Inviscid limit for SQG equation in different dispersive regimes via relative energy inequality, 10/2018, Applied Mathematics Letters,Vol. 88, pp.243-249, Inglaterra, Holanda, 2018
|
9.
|
|
BARCO, V. J.; GRAMA, L. A. S.; GRAMA, L; On generalized -structures and, 10/2018, Journal of Geometry and Physics,Vol. 132, pp.109-113, SP, Brasil, 2018
|
10.
|
|
JARDIM, M. B.; MARKUSHEVICH, DIMITRI; S. TIKHOMIROV, ALEXANDER; News Divisors in the Boundary of the Instanton Moduli Space, 10/2018, Moscow Mathematical Journal,Vol. 18, pp.117-148, Moscow, Rússia, 2018
|
11.
|
|
MARTÍNEZ-PÉREZ, Conchita; MATUCCI, F.; NUCINKIS, Brita; PRESENTATIONS OF GENERALISATIONS OF THOMPSON'S GROUP V, 10/2018, Pacific Journal of Mathematics,Vol. 296, Fac. 2, pp.371-403, Los Angeles, Estados Unidos da América, 2018
|
12.
|
|
MARCHESI, S.; MARQUES, PP; SOARES,, H.L.,; MONADS ON PROJECTIVE VARIETIES, 09/2018, Pacific Journal of Mathematics,Vol. 296, Fac. 1, pp.155-180, Los Angeles, Estados Unidos da América, 2018
|
13.
|
|
ESFAHANI, Amin; FERREIRA, A. P.; Two dimensional solitary waves in shear flows, 08/2018, Calculus of Variations and Partial Differential Equations,Vol. 57, Fac. 4, pp.1-34, Berlin, Alemanha, 2018
|
14.
|
|
FISCELLA, A.; VECCHI, EUGENIO; BIFURCATION AND MULTIPLICITY RESULTS FOR CRITICAL MAGNETIC FRACTIONAL PROBLEMS, 08/2018, Electronic Journal of Differential Equations,Vol. 1, pp.1-19, San Marcos , Texas, Estados Unidos da América, 2018
|
15.
|
|
LEDESMA, Guido G. E.; VAGO, Gioia M.; REZENDE, Ketty A. de; Lyapunov graphs for circle valued functions, 08/2018, Topology and its Applications,Vol. 245, pp.62-91, Amsterdam, Holanda, 2018
|
16.
|
|
SILVA, A. J.; KAWAN, C.; Robustness of critical bit rates for practical stabilization of networked control systems, 07/2018, Automatica (Oxford),Vol. 93, pp.397-406, Oxford, Reino Unido, 2018
|
17.
|
|
TOZONI, Sergio Antonio; BRAGUIM STÁBILE, Régis Leandro; Estimates for entropy numbers of sets of smooth functions on the torus Td, 07/2018, Journal of Approximation Theory (Print),Vol. 235, pp.92-115, Orlando, FL, Estados Unidos da América, 2018
|
18.
|
|
AYALA, Victor; SILVA, A. J.; FERREIRA, Max; Affine and bilinear systems on Lie groups, 07/2018, Systems & Control Letters (Print),Vol. 117, pp.23-29, Amsterdan, Holanda, 2018
|
19.
|
|
FLANDOLI, Franco; OLIVERA, C. H.; Well-posedness of the vector advection equations by stochastic perturbation, 06/2018, Journal of evolution equations (Online ed.),Vol. 18, Fac. 2, pp.277-301, Basel, Suiça, 2018
|
20.
|
|
HAVEROTH, G. A.; MORAES, E. A. B.; BOLDRINI, José Luiz; BITTENCOURT, Marco Lúcio; Comparison of semi and fully-implicit time integration schemes applied to a damage and fatigue phase field model, 06/2018, Latin American Journal of Solids and Structures (Impresso),Vol. 15, Fac. 5, pp.423-439, São Paulo, SP, Brasil, 2018 *
|
21.
|
|
MOURA, A. A.; PEREIRA, F. A.; ON TENSOR PRODUCTS OF A MINIMAL AFFINIZATION WITH AN EXTREME KIRILLOV-RESHETIKHIN MODULE FOR TYPE A, 06/2018, Transformation Groups,Vol. 1, pp.1-56, Basel, Suiça, 2018
|
22.
|
|
HONDA LOPES, Juliana; PLANAS, G.; Well-posedness for a non-isothermal flow of two viscous incompressible fluids, 05/2018, Communications on Pure and Applied Analysis,Vol. 17, Fac. 6, pp.2455-2477, Springfield, Estados Unidos da América, 2018
|
23.
|
|
BISSACOT, Rodrigo; GARIBALDI, E.; THIEULLEN, Philippe; Zero-temperature phase diagram for double-well type potentials in the summable variation class, 05/2018, Ergodic Theory & Dynamical Systems (Print),Vol. 38, pp.863-885, New York, N.Y., Estados Unidos da América, 2018
|
24.
|
|
VALDEZ, C. M. Q.; COSTA, Sueli Irene R.; BUFFO RODRIGUES, Christiane; FIRER, M.; On Equivalence of Binary Asymmetric Channels Regarding the Maximum Likelihood Decoding, 05/2018, IEEE Transactions on Information Theory,Vol. 64, Fac. 5, pp.3528-3537, New York, Estados Unidos da América, 2018
|
25.
|
|
SÁ EARP, H. N.; Tangent cones of Hermitian Yang–Mills connections with isolated singularities, 05/2018, Mathematical Research Letters,Vol. 25, Fac. 5, pp.1429-1445, La Jolla, Estados Unidos da América, 2018
|
26.
|
|
OLIVERA, C. H.; On a class of stochastic transport equations for $L^2_loc$ vector fields, 04/2018, Annali della Scuola Normale Superiore di Pisa. Classe di Scienze (Testo Stampato),Vol. XVIII, Fac. 2, pp.397-419, Pisa, Itália, 2018
|
27.
|
|
PLANAS, G.; Parabolic p-Laplacian revisited: Global regularity and fractional smoothness, 04/2018, Communications in Contemporary Mathematics,Vol. 42, Fac. 2, pp.1850020-1850030, Singapore, Cingapura, 2018
|
28.
|
|
ETZION, TUVI; FIRER, M.; MACHADO, R. A.; Metrics Based on Finite Directed Graphs and Coding Invariants, 04/2018, IEEE Transactions on Information Theory,Vol. 64, Fac. 4, pp.2398-2409, New York, Estados Unidos da América, 2018
|
29.
|
|
KAYGORODOV, Ivan; LOPATIN, A.; POPOV, Yury; The Structure of Simple Noncommutative Jordan Superalgebras, 04/2018, Mediterranean Journal of Mathematics (Print),Vol. 15, Fac. 2, pp.1-21, Basel, Suiça, 2018
|
30.
|
|
BONA, J.; CARVAJAL, Xaveir; PANTHEE, M. P.; SCIALOM, Márcia Assumpção G.; Higher-order Hamiltonian Model for Unidirectional Water Waves, 03/2018, Journal of Nonlinear Science,Vol. 28, Fac. 2, pp.543-577, Secaucus, Estados Unidos da América, 2018
|
31.
|
|
JAKELIC, Dijana; MOURA, A. A.; Limits of Multiplicities in Excellent Filtrations and Tensor Product Decompositions for Affine Kac-Moody Algebras, 02/2018, Algebras and Representation Theory,Vol. 21, Fac. 1, pp.239-258, Dordrecht, Holanda, 2018
|
32.
|
|
SECO, L; SAN MARTIN, Luiz Antonio B.; Counting geodesics on compact Lie groups, 02/2018, Differential Geometry and Its Applications,Vol. 56, pp.325-343, Amsterdam, Holanda, 2018
|
33.
|
|
YASUMURA, F. Y.; KOCHLOUKOV, P. E.; Asymptotics of graded codimension of upper triangular matrices, 02/2018, Israel Journal of Mathematics,Vol. 223, Fac. 1, pp.423-439, Jerusalem, Israel, 2018
|
34.
|
|
ARAKELIAN, Nazar; TAFAZOLIAN, S.; On the spectrum for the genera of maximal curves over small fields, 01/2018, Advances in mathematics of communications,Vol. 12, pp.143-149, Springfield, Estados Unidos da América, 2018
|
35.
|
|
FIDELIS, Claudemir; SILVA, D. D. P. S.; KOCHLOUKOV, P. E.; Embeddings for the Jordan algebra of a bilinear form, 01/2018, Advances in Mathematics (New York. 1965),Vol. 337, pp.294-316, Orlando, FL, Estados Unidos da América, 2018
|
36.
|
|
PONCE, G.; TAHZIBI, Ali Tahzibi; VARAO FILHO, J. R. A.; On the Bernoulli property for certain partially hyperbolic diffeomorphisms, 01/2018, Advances in Mathematics (New York. 1965),Vol. 329, pp.329-360, Orlando, FL, Estados Unidos da América, 2018
|
37.
|
|
OLIVERA, C. H.; FERRARIO, Benedetta; 2D Navier-Stokes equation with cylindrical fractional Brownian noise, 01/2018, Annali di Matematica Pura ed Applicata,Vol. 129, Fac. 3, pp.431-434, Heidelberg, Alemanha, 2018
|
38.
|
|
KAYGORODOV, Ivan; LOPATIN, A.; POPOV, Yury; Jordan algebras admitting derivations with invertible values, 01/2018, Communications in Algebra,Vol. 46, Fac. 1, pp.69-81, Philadelphia, Estados Unidos da América, 2018
|
39.
|
|
ANGULO CASTILLO, Vladimir; FERREIRA, L. C. F.; On the 3D Euler equations with Coriolis force in borderline Besov spaces, 01/2018, Communications in Mathematical Sciences,Vol. 16, pp.145-164, Somerville, MA, Estados Unidos da América, 2018
|
40.
|
|
DIAS, L. G. F.; LINARES, Felipe; FERREIRA, A. P.; VISCIGLIA, Nicola; Large data scattering for the defocusing supercritical generalized KdV equation, 01/2018, Communications in Partial Differential Equations,Vol. 43, pp.118-157, New York, N.Y., Estados Unidos da América, 2018
|
41.
|
|
FERREIRA, L. C. F.; PÉREZ-LÓPEZ, Jhean Eleison; VILLAMIZAR-ROA, E.J.; On the product in Besov-Lorentz-Morrey spaces and existence of solutions for the stationary Boussinesq equations, 01/2018, Communications on Pure and Applied Analysis,Vol. 17, pp.2423-2439, Springfield, Estados Unidos da América, 2018
|
42.
|
|
PRADO, R.V.; GRAMA, L. A. S.; GRAMA, L; On the stability of harmonic maps under the homogeneous Ricci flow, 01/2018, Complex Manifolds,Vol. 5, Fac. 1, pp.122-132, Warsaw, Polônia, 2018
|
43.
|
|
CENTRONE, L.; MELLO, T. C.; On the factorization of T_G -ideals of graded matrix algebras, 01/2018, Contributions to Algebra and Geometry/Beitrage zur Algebra und Geometrie,Vol. 59, pp.597-615, Berlin, Alemanha, 2018
|
44.
|
|
LUCAS D OLIVEIRA, RAFAEL GREGORIO; FIRER, M.; A distance between channels: the average error of mismatched channels, 01/2018, Designs, Codes and Cryptography,Vol. 87, Fac. 2-3, pp.481-493, New York, Estados Unidos da América, 2018
|
45.
|
|
FIRER, M.; PINHEIRO, Jerry Anderson Pinheiro; ASSIS MACHADO, Renato; PINHEIRO, J. A.; MACHADO, R. A.; Combinatorial metrics: MacWilliams-type identities, isometries and extension property, 01/2018, Designs, Codes and Cryptography,Vol. 87, Fac. 2-3, pp.327-328, New York, Estados Unidos da América, 2018
|
46.
|
|
SILVA, P.R.; SOFIA MEZA SARMIENTO, Ingrid; NOVAES, D. D.; SILVA, P.R.DA; Nonlinear Sliding of Discontinuous Vector Fields and Singular Perturbation, 01/2018, Differential Equations and Dynamical Systems: an international journal for theory and applications,Vol. 36–7, pp.3545-3548, New Delhi, Índia, 2018
|
47.
|
|
RODRIGUEZ, A; FERREIRA, L. C. F.; VILLAMIZAR-ROA, E.J.; Global existence for an attraction-repulsion chemotaxis fluid model with logistic source, 01/2018, Discrete and Continuous Dynamical Systems. Series B,Vol. 22, pp.1-25, Springfield, Estados Unidos da América, 2018
|
48.
|
|
KAZEMIFARD, Ahmad; ORIHUELA, F. E. T.; TAFAZOLIAN, S.; On maximal curves related to Chebyshev polynomials, 01/2018, Finite Fields and Their Applications (Print),Vol. 52, pp.200-213, San Diego, Estados Unidos da América, 2018
|
49.
|
|
VALDEZ, C. M. Q.; CAMPELLO, A. C. A.; COSTA, Sueli Irene R.; Non-existence of linear perfect Lee codes with radius 2 for infinitely many dimensions, 01/2018, IEEE Transactions on Information Theory,Vol. 64, Fac. 4, pp.3042-3047, New York, Estados Unidos da América, 2018
|
50.
|
|
VALDEZ, C. M. Q.; COSTA, Sueli Irene R.; BUFFO RODRIGUES, Christiane; FIRER, M.; On Equivalence of Binary Asymmetric Channels regarding the Maximum Likelihood Decoding., 01/2018, IEEE Transactions on Information Theory,Vol. 1, pp.1-1, New York, Estados Unidos da América, 2018
|
51.
|
|
COSTA, Laura; MARCHESI, S.; MIRO-ROIG, Rosa M.; A Horrocks' theorem for reflexive sheaves, 01/2018, Journal of Algebra (Print),Vol. 499, pp.74-102, London, Estados Unidos da América, 2018
|
52.
|
|
ARAÚJO, A.; MONTENEGRO, Marcelo da Silva; Existence of solution for a nonvariational elliptic system with exponential growth in dimension two, 01/2018, Journal of Differential Equations (Print),Vol. 264, pp.2270-2286, Orlando, FL, Estados Unidos da América, 2018
|
53.
|
|
LLIBRE, Jaume; MARTINS, R. M.; TONON, D. J.; Limit Cycles of Piecewise Smooth Differential Equations on Two Dimensional Torus, 01/2018, Journal of Dynamics and Differential Equations,Vol. 30, Fac. 3, pp.1011-1027, New York, Estados Unidos da América, 2018
|
54.
|
|
BHATTARAI, Santosh; J. CORCHO, Adán; PANTHEE, M. P.; Well-Posedness for Multicomponent Schrödinger-gKdV Systems and Stability of Solitary Waves with Prescribed Mass, 01/2018, Journal of Dynamics and Differential Equations,Vol. 30, pp.845-881, New York, Estados Unidos da América, 2018
|
55.
|
|
FLANDOLI, Franco; LEIMBACH, Matti; OLIVERA, C. H.; Uniform convergence of proliferating particles to the FKPP equation, 01/2018, Journal of Mathematical Analysis and Applications (Print),Vol. 473, Fac. 1, pp.27-30, Maryland Heights, MO, Estados Unidos da América, 2018
|
56.
|
|
BRITO, M. B.; CHARI, Vyajayanthi; MOURA, A. A.; DEMAZURE MODULES OF LEVEL TWO AND PRIME REPRESENTATIONS OF QUANTUM AFFINE , 01/2018, Journal of the Institute of Mathematics of Jussieu (Print),Vol. 17, Fac. 01, pp.75-105, Cambridge, Reino Unido, 2018
|
57.
|
|
KAYGORODOV, Ivan; LOPATIN, A.; POPOV, Y.; Separating invariants for 2-×-2 matrices, 01/2018, Linear Algebra and its Applications,Vol. 559, pp.114-124, New York, Estados Unidos da América, 2018
|
58.
|
|
FISCELLA, A.; MOLICA BISCI, GIOVANNI; SERVADEI, Rafaela; Multiplicity results for fractional Laplace problems with critical growth, 01/2018, Manuscripta Mathematica,Vol. 155, Fac. 3-4, pp.369-388, Berlin, Alemanha, 2018
|
59.
|
|
QUEIROZ, O. S.; TAVARES, L. B.; Almost minimizers for semilinear free boundary problems with variable coefficients, 01/2018, Mathematische Nachrichten,Vol. 291, Fac. 10, pp.1486-1501, Berlin, Alemanha, 2018
|
60.
|
|
SILVA, A. J.; KAWAN, C.; Invariance entropy for a class of partially hyperbolic sets, 01/2018, MCSS. Mathematics of Control, Signals and Systems,Vol. 30, Fac. 4, pp.2301-2311, New York, Estados Unidos da América, 2018
|
61.
|
|
FERREIRA, L. C. F.; VALENCIA GUEVARA, Julio Cesar; Gradient flows of time-dependent functionals in metric spaces and applications to PDEs, 01/2018, Monatshefte fur Mathematik,Vol. 185, Fac. 2, pp.231-268, Wien, Austria, 2018
|
62.
|
|
KOCHLOUKOVA, D. H.; Homological and homotopical finiteness properties of the group E(G), 01/2018, Monatshefte fur Mathematik,Vol. 186, pp.93-109, Wien, Austria, 2018
|
63.
|
|
BENVENUTTI, M. J.; FERREIRA, L. C. F.; Global stability of large solutions for the Navier-Stokes equations with Navier boundary conditions, 01/2018, Nonlinear Analysis: Real World Applications,Vol. 43, pp.308-322, Oxford, Inglaterra, 2018
|
64.
|
|
TEIXEIRA, Marco Antonio; LLIBRE, Jaume; Piecewise linear differential systems with only centers can create limit cycles?, 01/2018, Nonlinear Dynamics,Vol. 91, Fac. 1, pp.249-255, Dordrecht, Holanda, 2018
|
65.
|
|
NOVAES, D. D.; TEIXEIRA, Marco Antonio; ZELI, I. O.; ZELI, Iris O.; The generic unfolding of a codimension-two connection to a two-fold singularity of planar Filippov systems, 05/2018, Nonlinearity (Bristol. Print),Vol. 31, Fac. 5, pp.2083-2104, Bristol, Reino Unido, 2018
|
66.
|
|
SILVA, B. H.; CARVALHO, B. S.; BOLDRINI, José Luiz; REIS, Sérgio Furtado dos; ANDRADE, D. O.V. de; Statistical Estimation of Surface Heat Control and Exchange in Endotherms, 01/2018, Open Journal of Statistics,Vol. 08, Fac. 01, pp.220-239, Irvine, CA, Estados Unidos da América, 2018 *
|
67.
|
|
FERREIRA, L. C. F.; PÉREZ-LÓPEZ, Jhean Eleison; Besov-weak-Herz spaces and global solutions for Navier-Stokes equations, 01/2018, Pacific Journal of Mathematics,Vol. 296, pp.57-77, Los Angeles, Estados Unidos da América, 2018
|
68.
|
|
PONCE, G.; Generating positive geometric entropy from recurrent leaves, 01/2018, Proceedings of the American Mathematical Society,Vol. 146, Fac. 10, pp.4389-4404, Providence, Estados Unidos da América, 2018
|
69.
|
|
KOCHLOUKOVA, D. H.; FERREIRA LIMA, Francismar; Homological finiteness properties of fibre products, 01/2018, Quarterly Journal of Mathematics,Vol. 69, pp.835-854, Oxfordshire, Reino Unido, 2018
|
70.
|
|
FERREIRA, L. C. F.; NEVES, S. L. N.; On elliptic equations with singular potentials and nonlinear boundary conditions, 01/2018, Quarterly of Applied Mathematics,Vol. 76, Fac. 4, pp.699-711, Providence, Estados Unidos da América, 2018
|
71.
|
|
BARCO, V. J.; GRAMA, L. A. S.; ALVES, L. S.; GRAMA, L; T-duality on nilmanifolds, 01/2018, The Journal of High Energy Physics (Online),Vol. 2018, Fac. 5, pp.383-386, Trieste, Itália, 2018
|
72.
|
|
REZENDE, Ketty A. de; V.S LIMA, Dahisy; SILVEIRA, Mariana Silveira; MANZOLI NETO, O.; Cancellation for Circle Valued Morse Functions via Spectral Sequence, 01/2018, Topological Methods in Nonlinear Analysis,Vol. 51, pp.259-311, Torun, Polônia, 2018
|
73.
|
|
CARDOSO JÚNIOR, Eleomar; NATALI, Fabio; FERREIRA, A. P.; Well-Posedness and Orbital Stability of Periodic Traveling Waves for Schamel's Equation, 01/2018, Zeitschrift fur Analysis und ihre Anwendungen,Vol. 37, Fac. 2, pp.221-250, Wissensch, Berlin, Alemanha, 2018
|
74.
|
|
GUERRERO, R. A. C.; MARTINS DOS SANTOS, Marcelo; Delta shock waves for a system of Keyfitz-Kranzer type, 01/2018, Zeitschrift fur Angewandte Mathematik und Mechanik,Vol. 60, pp.916-926, Berlin, Alemanha, 2018
|
* Esta produção está associada também a outros órgãos
|
|
|
| |